# SDR V0XD201404050071

- Difficulty date: April 5, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,566 hours, 19,814 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA MOUNT CHANNEL AT FS 295 IS CORRODED.  R & R CHANNEL IAW SRM 51-42-06.
